# SDR CA000809007

- Difficulty date: July 30, 2000
- Submitted: August 14, 2000
- Operation: General aviation
- Engine: Garrtt TPE331*
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31015701
- Condition: Failed
- Location: Labyrinth Seal
- Part time: 2,680 hours, 3,398 cycles
- Component: Turbine Rotor, Alidsg, 310210610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PRE-INSTALLATION INSPECTION, IT WAS NOTICED THAT THERE WAS EXCESSIVE GAP BETWEEN THE SEAL AND THE ROTOR.  GAP WAS MEASURED AT 0.022 INCHES.  IRM 72-IR-15 R9 STATES THAT THE GAP SHOULD BE NO LARGER THAN 0.010 INCHES.
